# SDR CA091016001

- Difficulty date: June 16, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 782490A47
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) "ENGINE NR 1 PROP AND ITT DROPPED ON FINAL APPROACH TORQUE LOGGED ON 40% PROP (RPM) 910, ITT - 350 DEG TO 400 DEG. REMOVED AND REPLACED PCU AND PERFORMED FUNCTIONAL AND OPERATIONAL TEST, FOUND SATISFACTORY IN ACCORDANCE WITH CMM 71-00-02 AND AMM 71-00-00. (TC# 20091016001)
